# SDR CALA2023032400849

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737-8
- Aircraft serial: 28776
- Aircraft time: 76,501 hours, 27,624 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS A DENT ON THE PAINTED DOUBLER (REF AAR NR 999 59612)
